# SDR DL72S961224

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK FROM FASTENER RT ELEVATOR LOWER SKIN JUST INBD OF 3RD FROM OUTBD HINGE.  REPAIRED PER SRM 55-20-3.
